Alert archive / North Dakota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 39, NWS Bismarck, ND

June 20, 2022Dickey County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 20, 2022, 4:38 PM CDT for Dickey County, North Dakota. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2022, 4:38 PM CDT (21:38 UTC)
Expired
Jun 20, 2022, 5:45 PM CDT
In force
67 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

County Dickey County, ND

The radar

The Aberdeen radar (KABR), 74 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 4:45 PM CDTTSTM WND GST 603 Nne Forbes, NDAT LEAST 60 MPH GUSTS, BLOWING DIRT AROUND. DIME SIZE HAIL.
Jun 20, 4:54 PM CDTHAIL 27 Ne Forbes, NDRELAYED BY EM.
Jun 20, 5:10 PM CDTHAIL 13 N Ellendale, NDRELAYED THROUGH MEDIA. REPORTS QUARTER SIZED HAIL NE OF ELLENDALE. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:36 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2022-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2022-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
951 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1557 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

623 
WUUS53 KBIS 202138
SVRBIS
NDC021-202245-
/O.NEW.KBIS.SV.W.0039.220620T2138Z-220620T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
438 PM CDT Mon Jun 20 2022

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Dickey County in southeastern North Dakota...

* Until 545 PM CDT.

* At 438 PM CDT, a severe thunderstorm was located near Spring Creek
  Colony, or 17 miles west of Ellendale, moving northeast at 30 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Forbes around 445 PM CDT.

Other locations in the path of this severe thunderstorm include
Fullerton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4604 9901 4629 9890 4628 9826 4609 9818
      4594 9855 4594 9901
TIME...MOT...LOC 2138Z 231DEG 27KT 4597 9889 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EDWARDS
6 follow-up statements
086 
WWUS53 KBIS 202151
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
451 PM CDT Mon Jun 20 2022

NDC021-202245-
/O.CON.KBIS.SV.W.0039.000000T0000Z-220620T2245Z/
Dickey ND-
451 PM CDT Mon Jun 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL DICKEY COUNTY...

At 451 PM CDT, a severe thunderstorm was located 6 miles northeast of
Forbes, or 9 miles west of Ellendale, moving northeast at 30 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ellendale, Fullerton, Forbes, Monango and Merricourt. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4609 9818 4594 9855 4594 9891 4629 9884
      4628 9826
TIME...MOT...LOC 2151Z 242DEG 28KT 4603 9873 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EDWARDS
522 
WWUS53 KBIS 202205
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
505 PM CDT Mon Jun 20 2022

NDC021-202245-
/O.CON.KBIS.SV.W.0039.000000T0000Z-220620T2245Z/
Dickey ND-
505 PM CDT Mon Jun 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL DICKEY COUNTY...

At 504 PM CDT, a severe thunderstorm was located over Ellendale,
moving east at 30 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Ellendale, Fullerton and Monango. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4609 9818 4594 9855 4594 9872 4602 9877
      4629 9871 4628 9826
TIME...MOT...LOC 2204Z 256DEG 27KT 4601 9857 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

EDWARDS
886 
WWUS53 KBIS 202216
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
516 PM CDT Mon Jun 20 2022

NDC021-202245-
/O.CON.KBIS.SV.W.0039.000000T0000Z-220620T2245Z/
Dickey ND-
516 PM CDT Mon Jun 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL DICKEY COUNTY...

At 515 PM CDT, a severe thunderstorm was located near Fullerton, or
10 miles northeast of Ellendale, moving northeast at 45 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Ellendale, Fullerton and Monango. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4595 9852 4607 9864 4629 9864 4628 9826
      4609 9818
TIME...MOT...LOC 2215Z 241DEG 38KT 4612 9840 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

EDWARDS
018 
WWUS53 KBIS 202221
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
521 PM CDT Mon Jun 20 2022

NDC021-202245-
/O.CON.KBIS.SV.W.0039.000000T0000Z-220620T2245Z/
Dickey ND-
521 PM CDT Mon Jun 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL DICKEY COUNTY...

At 520 PM CDT, a severe thunderstorm was located near Fullerton, or
12 miles west of Oakes, moving northeast at 40 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Fullerton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4600 9840 4608 9856 4629 9856 4628 9826
      4609 9818
TIME...MOT...LOC 2220Z 244DEG 35KT 4612 9834 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

EDWARDS
890 
WWUS53 KBIS 202228
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
528 PM CDT Mon Jun 20 2022

NDC021-202245-
/O.CON.KBIS.SV.W.0039.000000T0000Z-220620T2245Z/
Dickey ND-
528 PM CDT Mon Jun 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN DICKEY COUNTY...

At 528 PM CDT, a severe thunderstorm was located 6 miles west of
Oakes, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fullerton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4604 9831 4613 9851 4629 9845 4628 9826
      4609 9818
TIME...MOT...LOC 2228Z 243DEG 38KT 4617 9823 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EDWARDS
215 
WWUS53 KBIS 202238
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
538 PM CDT Mon Jun 20 2022

NDC021-202247-
/O.EXP.KBIS.SV.W.0039.000000T0000Z-220620T2245Z/
Dickey ND-
538 PM CDT Mon Jun 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKEY COUNTY
WILL EXPIRE AT 545 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will 
be allowed to expire.  However gusty winds and small hail are still 
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern North Dakota.

LAT...LON 4604 9831 4613 9851 4629 9845 4628 9826
      4609 9818
TIME...MOT...LOC 2237Z 231DEG 27KT 4621 9817 

$$

EDWARDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:19 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 20, 2:19 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
219 PM CDT Mon Jun 20 2022

.SHORT TERM...(This evening through Tuesday)
Issued at 219 PM CDT Mon Jun 20 2022

The main story for the short term is additional chances for
widespread severe weather from this afternoon into the overnight
hours.

Presently, showers and occasional thunderstorms are occurring
along and west of a nearly stationary frontal boundary that is
essentially draped from northeastern ND down through Stutsman,
Logan, and McIntosh counties. The atmosphere is very moist and
unstable this afternoon along on the warm side of the frontal
boundary. Boundary layer dewpoints sit in the upper 60s over the
James River Valley, along with MUCAPE values of over 2000 J/kg,
while 0 to 6 km Bulk Shear values are in excess of 60 kts. This is
a primed environment for very large hail that could be up to two
inches in size during the afternoon. That said, there is some
question as to whether or not convection will blow up over the
James River Valley, or if it will slide east of the forecast area
before rapid intensification begins this afternoon.

The aforementioned nearly stationary frontal boundary will
finally be kicked eastward late this afternoon and evening, thus
becoming a more progressive cold frontal boundary, as a trough
west of the forecast area lifts up through the northern Plains.
As alluded to earlier, this will push ongoing convection eastward.
The consequence is that this trough itself is already forcing
thunderstorms southwest of the forecast area. As it lifts up
through the Dakotas, lines of thunderstorms moving into
southwestern ND later this afternoon will track northeastward
through the evening and into the overnight hours. While the
environment won't be as favorable in western and central ND this
evening compared to parts of central ND this afternoon, there is
still enough instability, shear, and moisture to where severe
thunderstorms are expected.

By Tuesday, the pressure gradient will tighten as surface low
pressure moves off to the northeast. As a result, cooler
temperatures, of which are actually near average for this time of
the year, and gusty winds out of the northwest are expected for
Tuesday. Winds may approach Advisory criteria during the
afternoon. Otherwise, a few showers and thunderstorms may linger
in northern parts of the state during the day, but by then, the
severe threat will have subsided. Conditions will be mostly dry
across the forecast area Tuesday night.

.LONG TERM...(Tuesday night through Monday)
Issued at 219 PM CDT Mon Jun 20 2022

The period starts out with a lowly amplified ridge moving over the
region, while high pressure resides at the surface over eastern
South Dakota/Nebraska and gradually meanders eastward. As a
result, mostly dry conditions and a warm day on Wednesday,
followed by a hot day on Friday, are expected. By Thursday night,
models are coming into better agreement that a trough off a south
Canadian low will cross through the region. This could bring a
return of shower and thunderstorm activity, as well as a return to
cooler temperatures (highs in the 70s) for the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 105 PM CDT Mon Jun 20 2022

Showers and thunderstorms, some potentially severe with large hail
and very strong winds, are possible at all TAF sites this
afternoon and evening. However, exact timing remains uncertain at
most sites and therefore have generally gone with rain showers
and vicinity thunder. Higher confidence exists at KJMS where
thunderstorms already exist to the west and northwest and will
likely pass over by mid-afternoon. Winds will remain relatively
light until Tuesday morning when they become gusty out of the
northwest. However, erratic winds with reduced ceilings and
visibilities are expected with any showers and thunderstorms that
pass over a terminal.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Telken
LONG TERM...Telken
AVIATION...Telken
Hazardous weather outlook, Jun 20, 3:43 PM CDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
343 PM CDT Mon Jun 20 2022

NDZ001>005-009>013-017>023-031>035-040>045-212045-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Golden Valley-Billings-Stark-Morton-Burleigh-Slope-Hettinger-
Grant-Bowman-Adams-Sioux-
343 PM CDT Mon Jun 20 2022 /243 PM MDT Mon Jun 20 2022/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will increase in coverage this afternoon. Some of
the storms from mid-afternoon through this evening could be severe
with hail up to ping pong ball size and wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any sized hail and damaging
wind gusts to the National Weather Service at 1-800-247-0212.

NDZ025-036-046-212045-
Foster-Kidder-Emmons-
343 PM CDT Mon Jun 20 2022

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will increase in coverage this afternoon. Some of
the storms from mid-afternoon through this evening could be severe
with up to two inch hail, wind gusts to 80 mph, and a few
tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any sized hail and damaging
wind gusts to the National Weather Service at 1-800-247-0212.

NDZ037-047-048-050-051-212045-
Stutsman-Logan-La Moure-McIntosh-Dickey-
343 PM CDT Mon Jun 20 2022

This Hazardous Weather Outlook is for portions of southeast North
Dakota.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect across southeastern North
Dakota until 11 PM CDT. Hazards will include hail up to two inch
diameter, wind gusts to 80 mph, and a few tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any sized hail and damaging
wind gusts to the National Weather Service at 1-800-247-0212.

In the hours before

Special weather statement, Jun 20, 2:27 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Bismarck ND
227 PM CDT Mon Jun 20 2022

NDZ045-046-202000-
Sioux ND-Emmons ND-
227 PM CDT Mon Jun 20 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN SIOUX
AND SOUTHERN EMMONS COUNTIES THROUGH 300 PM CDT...

At 226 PM CDT, a strong thunderstorm was located 5 miles northwest of
Pollock, or 15 miles southeast of Fort Yates, moving northeast at 40
mph.

HAZARD...Wind gusts to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Strasburg, Hague, Westfield and Hull.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4629 10045 4623 10006 4614 9988 4594 9988
      4594 10063
TIME...MOT...LOC 1926Z 219DEG 36KT 4594 10038

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

HEINERT
Local storm report, Jun 20, 2:35 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
235 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HEAVY RAIN       2 ENE BISMARCK          46.82N 100.75W
06/20/2022  M1.55 INCH       BURLEIGH           ND   NWS EMPLOYEE

            TOTAL RAINFALL FROM EARLY MONDAY MORNING.

&&

HEINERT
Special weather statement, Jun 20, 3:16 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Bismarck ND
316 PM CDT Mon Jun 20 2022

NDZ046-047-050-202045-
Logan ND-McIntosh ND-Emmons ND-
316 PM CDT Mon Jun 20 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN LOGAN,
NORTHWESTERN MCINTOSH AND EAST CENTRAL EMMONS COUNTIES THROUGH 345 PM
CDT...

At 315 PM CDT, a strong thunderstorm was located 10 miles west of
Wishek, or 20 miles south of Napoleon, moving northeast at 45 mph.

HAZARD...Wind gusts to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wishek, Burnstad and Beaver Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4606 9970 4609 9984 4625 9999 4646 9976
      4640 9919
TIME...MOT...LOC 2015Z 219DEG 38KT 4622 9976

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HEINERT
Local storm report, Jun 20, 4:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
406 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             2 NW HAYNES             46.00N 102.50W
06/19/2022  E2.50 INCH       ADAMS              ND   PUBLIC

            DELAYED REPORT FROM EVENING OF JUNE 19.
            RELAYED VIA SOCIAL MEDIA AND VIDEO PASSED
            ALONG. HAIL ESTIMATED BY PUBLIC.

&&

AE
Local storm report, Jun 20, 4:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
424 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     6 NNW FREDONIA          46.40N 99.15W
06/20/2022  E60 MPH          LOGAN              ND   PUBLIC

            PEA SIZE HAIL.

&&

RK
Local storm report, Jun 20, 4:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
435 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     JUD                     46.53N 98.90W
06/20/2022  E60 MPH          LAMOURE            ND   TRAINED SPOTTER

&&

RK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:35 PM CDTSevere Thunderstorm WarningBISEmmons, McIntosh55 min
Jun 19, 8:49 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, McIntosh56 min
Jun 19, 9:21 PM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman54 min
Jun 19, 9:30 PM CDTSevere Thunderstorm Warning Considerable damage threatBISAdams60 min
Jun 19, 10:12 PM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells48 min
Jun 19, 10:27 PM CDTSevere Thunderstorm Warning Considerable damage threatBISAdams, Grant, Hettinger63 min
Jun 19, 10:28 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh62 min
Jun 19, 11:22 PM CDTSevere Thunderstorm Warning Considerable damage threatBISGrant, Morton53 min
Jun 19, 11:27 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman63 min
Jun 19, 11:44 PM CDTSpecial Weather StatementBISGrant31 min
Jun 19, 11:53 PM CDTSevere Thunderstorm WarningBISGrant, Morton67 min
Jun 20, 12:24 AM CDTSevere Thunderstorm WarningBISMorton36 min
Jun 20, 12:38 AM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Morton52 min
Jun 20, 1:21 AM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Kidder54 min
Jun 20, 1:37 AM CDTAreal Flood AdvisoryBISBurleigh, Morton113 min
Jun 20, 1:58 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells47 min
Jun 20, 2:27 PM CDTSpecial Weather StatementBISEmmons33 min
Jun 20, 3:16 PM CDTSpecial Weather StatementBISMcIntosh29 min
Jun 20, 3:41 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, McIntosh49 min
Jun 20, 4:16 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman44 min
Jun 20, 4:59 PM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman31 min
Jun 20, 5:38 PM CDTSpecial Weather StatementBISStark37 min
Jun 20, 5:44 PM CDTSevere Thunderstorm WarningBISDunn, Stark46 min
Jun 20, 6:20 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Oliver40 min
Jun 20, 6:57 PM CDTSpecial Weather StatementBISMercer48 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.